# SDR SWAA2022031201361

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF CCN:753-201-00-02 FOUND CRACKS ON HORIZONTAL PRESSURE DECK AT BS 667 LBL 32 WL 201 AND BS 667 LBL 41 WL 201 / REPAIRED CRACKS ON HORIZONTAL PRESSURE DECK BS 667 LBL 32 WL201 + BS 667 LBL14 WL201 IAW SRM 53-40-51-2R-2 REPAIR 2.
